Psycho-Babble Medication Thread 215798

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

effexor xr side effects

Posted by higgiebear on April 3, 2003, at 12:25:51

i've been on it for some time now, at 300mg a day, has anyone miss a dosage one day and that night had a really, really bad nightmare where they never wanted to sleep again?? it's worked great for the depression, just miss once and it was terrible!

 

Re: effexor xr side effects

Posted by noa on April 3, 2003, at 15:53:52

In reply to effexor xr side effects, posted by higgiebear on April 3, 2003, at 12:25:51

YEs, not a nightmare per se, but just feeling awful if a dose is skipped.

 

Re: effexor xr side effects

Posted by Sean9 on April 3, 2003, at 15:55:17

In reply to effexor xr side effects, posted by higgiebear on April 3, 2003, at 12:25:51

Higgie,
No nightmares, but missing one dose has turned into a daytime horror story. The immediate withdrawal effects were headache, naseua, dizziness and vertigo, electrical shock pains, severe depression, and all the other stuff. It's got a half life of about 4-8 hours, so if you miss a dose it is completely out of your system. Be careful if you ever decide to quit, it is much worse.
What seems to help: Benadryl, Allegra-D, Dramamine, Prozac. Talk to your doctor, but one of these might help you if you miss a day. Plus, the product literatur says if you miss a day to wait until your next regular time, but that's not a good idea. Better to take it each day, even if you miss a time, than to skipp it for 24 hours.

 

Re: effexor xr side effects

Posted by KRM123 on April 3, 2003, at 16:53:14

In reply to Re: effexor xr side effects, posted by Sean9 on April 3, 2003, at 15:55:17

Sean- are these bad effects as prevalent in people who take 150mg or less?
Thanks.

 

Re: effexor xr side effects KRM123

Posted by fayeroe on April 3, 2003, at 18:02:23

In reply to Re: effexor xr side effects, posted by KRM123 on April 3, 2003, at 16:53:14

> Sean- are these bad effects as prevalent in people who take 150mg or less?
> Thanks.

i can answer about lower doses....i take 75mg per day and if i miss a dose, i have the electrical shock things in my neck and head.......i hate it!and now that i'm reading how hard it is to get off of.....i'm going to talk to my doc and try to switch to something else. my pharmacist told me yesterday that since i've lost alot of weight that she thinks my dosage is too high...so today i split a capsule and so far so good...i was glad to read that i could try benadryl, etc. because i sure don't like the shocky feeling! pat

 

Re: effexor xr side effects KRM123

Posted by fayeroe on April 3, 2003, at 18:02:46

In reply to Re: effexor xr side effects, posted by KRM123 on April 3, 2003, at 16:53:14

> Sean- are these bad effects as prevalent in people who take 150mg or less?
> Thanks.

i can answer about lower doses....i take 75mg per day and if i miss a dose, i have the electrical shock things in my neck and head.......i hate it!and now that i'm reading how hard it is to get off of.....i'm going to talk to my doc and try to switch to something else. my pharmacist told me yesterday that since i've lost alot of weight that she thinks my dosage is too high...so today i split a capsule and so far so good...i was glad to read that i could try benadryl, etc. because i sure don't like the shocky feeling! pat

 

Re: effexor xr side effects

Posted by fayeroe on April 5, 2003, at 8:56:58

In reply to Re: effexor xr side effects KRM123, posted by fayeroe on April 3, 2003, at 18:02:46

> > Sean- are these bad effects as prevalent in people who take 150mg or less?
> > Thanks.
>
> i can answer about lower doses....i take 75mg per day and if i miss a dose, i have the electrical shock things in my neck and head.......i hate it!and now that i'm reading how hard it is to get off of.....i'm going to talk to my doc and try to switch to something else. my pharmacist told me yesterday that since i've lost alot of weight that she thinks my dosage is too high...so today i split a capsule and so far so good...i was glad to read that i could try benadryl, etc. because i sure don't like the shocky feeling! pat

EEEKKK, i'm having the little shocky things in my neck with the 37.5 dose but am hanging in there. my head doesn't feel like it is full of rocks now and i don't have the constant headache that i was having...so maybe my phar was right and my dosage was too high. help me get through this adjustment. i want this to work desperately!! i can't afford effexor as it is and this will really help my expenses.....xoxoxo
>
>

 

Ditto (nm)

Posted by Krissy P on April 6, 2003, at 0:02:14

In reply to Re: effexor xr side effects, posted by noa on April 3, 2003, at 15:53:52


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.